# SDR USAA2012102500008

- Difficulty date: October 4, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D57570305010
- Part serial: 02679
- Condition: Corroded
- Location: Te Flap
- Part time: 35,046 hours, 21,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON RIGHT WING INTERCONNECTING STRUT BETWEEN WS 4067 TO WS 4862 & BETWEEN RIB 8 TO RIB 9.  REPLACED RIGHT WING INTERCONNECTING STRUT IAW A319 AMM 27-51-44-400-01-A.
